# SDR AALA20181010004

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 60,934 hours, 15,181 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  LT ENGINE RAPIDLY EXCEDED EGT LIMITS.  A/T ARM SWITCH TURNED OFF, AND LT THROTTLE REDUCED FOR EGT TO STAY WITHIN LIMITS.  EGT DID TURN AMBER & EGT REDUCED 795* BEFORE RETURNING TO NORMAL AT CRUISE.  ENGINE PERFORMS NORMALLY.  LT ENGINE FR WAS .7 HIGHER THAN RT IN CLIMB.  N1 WAS 3% HIGHER IN CLIMB.  BVCU BITE ACCOMPLISHED, NO FAULTS IAW AMM 75-32-00 AND TPU BITE,  NO FAULTS.  REPLACED THE LEFT ENGINE EPR TRANSMITTER IAW AMM 77-11-01. LEAK CHECKED. FFG RIG CHECKED OK IAW AMM 76-11-00.  THRUST LEVER ANGLE CHECK, ACCELERATION AND DECCELERATION TESTED OK. TAKEOFF POWER CHECKED OK ALL IAW AMM 71-00-00.
